# SDR TC8A97033

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Hyd Press Trans
- Condition: Failed
- Location: Spoiler
- Part time: 6,093 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI CHECKLIST UNABLE TO VERIFY SPOILER DROP / RISE, NO DEFLECTION ON GAUGE.  REMOVED AND REPLACED SPOILER PRESSURE TRANSMITTER IAW MM 29-30-3, OPS AND LEAK CHECKS OK.
